Metrics

From
Numerical Simulation of Flow around Diamond-Shaped Obstacles at Low to Moderate Reynolds Numbers by Seyed Reza Djeddi, Ali Masoudi and Parviz Ghadimi American Journal of Applied Mathematics and Statistics. 2013, 1(1), 11-20 doi:10.12691/ajams-1-1-3
Views
39239
Html 38568
Abstract 671
01 March 2013 (publication date) through 31 October 2020 *
11.64 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 26136
PDF4569
Epub822
XML1348
PPT6564
Figures11380
Tables1453
Export: 2974
RIS955
BibTex1006
Endnote1013
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com